2018
Том 70
№ 9

All Issues

Comparison theorems for some nonsymmetric classes of functions

Motornaya O. V., Motornyi V. P.

Full text (.pdf)


Abstract

We prove comparison theorems of the Kolmogorov type for some nonsymmetric classes of functions.

English version (Springer): Ukrainian Mathematical Journal 60 (2008), no. 7, pp 1136-1143.

Citation Example: Motornaya O. V., Motornyi V. P. Comparison theorems for some nonsymmetric classes of functions // Ukr. Mat. Zh. - 2008. - 60, № 7. - pp. 969–975.

Full text